For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 9, Number 3, 2019, Pages 840-852                                                                DOI:10.11948/2156-907X.20180017
Existence and asymptotic behavior of traveling wave solution for Korteweg-de Vries-Burgers equation with distributed delay
Jingdong Wei,Jiangbo Zhou,Lixin Tian
Keywords:Delayed Korteweg-de Vries-Burgers equation, traveling wave solution, geometric singular perturbation theory, asymptotic behavior.
Abstract:
      In this paper, we investigate the existence and asymptotic behavior of traveling wave solution for delayed Korteweg-de Vries-Burgers (KdV-Burgers) equation. Using geometric singular perturbation theory and Fredholm alternative, we establish the existence of traveling wave solution for this equation. Employing the standard asymptotic theory, we obtain asymptotic behavior of traveling wave solution of the equation.
PDF      Download reader